MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.10.8652 TRIAL OFFSET 5MM; HIP TRIAL OFFSET 5MM

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.10.8652 TRIAL OFFSET 5MM; HIP TRIAL OFFSET 5MM
Catalog Number 02.07.10.8652
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 15 january 2024.Lot 2158375a: (b)(4) manufactured and released on 28-feb-2022.No anomalies found related to the problem.To date, another similar event has been reported on the same lot.
 
Event or Problem Description
The anti-rotational insert of the trial offset broke.The offset trial and the stem were blocked in the intramedullary canal.The broken part was removed and the surgery was completed successfully despite 30 minutedelay.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager: the performed analysis confirmed that the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset is unable to withstand the blows and disengages from the offset body itself.A new modification request has been opened and managed to improve the locking system between the two components of the trial offset.Correction: h.5 is no, the device is not labeled for single use.

Brand Name
GMK-REVISION 02.07.10.8652 TRIAL OFFSET 5MM
Common Device Name
HIP TRIAL OFFSET 5MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18674302
Report Number3005180920-2024-00020
Device Sequence Number6144281
Product Code LXH
UDI-Device Identifier07630345713155
UDI-Public07630345713155
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.07.10.8652
Device Lot Number2158375A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale